# SDR 2007UALA00324

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 30,109 hours, 3,740 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED ELECTRICAL ODOR IN CABIN WITH SOME HAZE.  ODOR & HAZE IN CABIN AT ROWS 22-44. SWITCHED OFF ALL RE-CIRC FANS AND ODOR DISSIPATED.  OPS CHECKED NORMAL, COULD NOT DUPLICATE ON GROUND, OK FOR CONTINUE IN SERVICE
